# SDR ASOA2018062045155

- Difficulty date: June 15, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 32,980 hours, 23,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS33386839
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

PILOT REPORTED THE BACK OF EXIT SIGN WAS NOT ILLUMINATING ON THE INDICATOR PANEL.  MX REMOVED AND REPLACED THE EXIT SIGN BULB AND OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
